# SDR P2EA01105

- Difficulty date: June 13, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N127NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER FUSELAGE, PNEUMATIC GROUND CONNECTOR AREA, FROM BS 520 TO BS 540 BETWEEN STRINGER 28L TO 28R, CUTOUT SKIN WITH SHARP EDGES AND CRACK.  REPAIRED FUSELAGE SKIN.  CUT OUT AREA FORM BS 500B PLUS 18 TO BS 540 BETWEEN STRINGER 27L AND 27R DUE TO SHARP EDGES.  CRACK AND MISSING SECTION IAW COOPESA EO COO-3-53-255-01 DATED JUNE 13, 2001.
